MathSciNet Relay Station
MathSciNet bibliographic data
MR998307 11G30 (11D41 14G05 14G25)
Manin, Yu. I. Letter to the editors: "Rational points on algebraic curves over function fields'' [Izv. Akad. Nauk SSSR Ser. Mat. 27 (1963), 1397–1442; MR0157971]. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 2, 447--448; translation in Math. USSR-Izv. 34 (1990), no. 2, 465–466
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement